Adomian Decomposition for Studying Hyperchaotic 2D-Scroll Attractors with Application to Synchronization

Donato CAFAGNA  Giuseppe GRASSI  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E89-A   No.10   pp.2752-2758
Publication Date: 2006/10/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e89-a.10.2752
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: Oscillation, Dynamics and Chaos
Adomian decomposition,  Chua's circuit,  multi-scroll attractor,  hyperchaos synchronization,  

Full Text: PDF>>
Buy this Article

In this paper the attention is focused on the numerical study of hyperchaotic 2D-scroll attractors via the Adomian decomposition method. The approach, which provides series solutions of the system equations, is first applied to weakly-coupled Chua's circuits with Hermite interpolating polynomials. Then the method is successfully utilized for achieving hyperchaos synchronization of two coupled Chua's circuits. The reported examples show that the approach presents two main features, i.e., the system nonlinearity is preserved and the chaotic solution is provided in a closed form.